Mourad Bellassoued ; Ibtissem Ben Aicha - UNIQUENESS FOR AN INVERSE PROBLEM FOR A DISSIPATIVE WAVE EQUATION WITH TIME DEPENDENT COEFFICIENT

arima:1497 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, December 13, 2016, Volume 23 - 2016 - Special issue for LEM2I 2016 - https://doi.org/10.46298/arima.1497
UNIQUENESS FOR AN INVERSE PROBLEM FOR A DISSIPATIVE WAVE EQUATION WITH TIME DEPENDENT COEFFICIENT

Authors: Mourad Bellassoued ; Ibtissem Ben Aicha

This paper deals with an hyperbolic inverse problem of determining a time-dependent coefficient a appearing in a dissipative wave equation, from boundary observations. We prove in dimension n greater than two, that a can be uniquely determined in a precise subset of the domain, from the knowledge of the Dirichlet-to-Neumann map.


Volume: Volume 23 - 2016 - Special issue for LEM2I 2016
Published on: December 13, 2016
Submitted on: December 8, 2016
Keywords: Inverse problems,Dissipative wave equation,Time-dependent coefficient,Uniqueness,[MATH.MATH-AP] Mathematics [math]/Analysis of PDEs [math.AP]


Share

Consultation statistics

This page has been seen 147 times.
This article's PDF has been downloaded 597 times.